Alert archive / New York / Freeze Watches in 2007
Freeze Watch 2, NWS Buffalo, NY
NWS Buffalo, NY issued this freeze watch at Oct 27, 2007, 5:21 PM EDT for 6 counties in New York. It took effect at Oct 29, 2007, 12:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Oct 27, 2007, 5:21 PM EDT (21:21 UTC)
- In effect from
- Oct 29, 2007, 12:00 AM EDT
- Expired
- Oct 28, 2007, 3:51 AM EDT
- In force
- Issued by
- NWS Buffalo, NY
Counties Chautauqua County, NY, Erie County, NY, Genesee County, NY, Livingston County, NY, Ontario County, NY, Oswego County, NY
The radar
The Buffalo radar (KBUF), 65 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 9.4 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 505 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- -63 m²/s²
- 0-3 km storm-relative helicity
- -42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KBUF 272121 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 521 PM EDT SAT OCT 27 2007 ...FREEZE WATCH FOR SUNDAY NIGHT AND EARLY MONDAY MORNING... .COOL HIGH PRESSURE BUILDING EASTWARD ACROSS THE REGION WILL BRING CLEAR SKIES AND LIGHT WINDS SUNDAY NIGHT AND MONDAY MORNING. THIS WILL PROVIDE OPTIMUM RADIATIONAL COOLING CONDITIONS AND TEMPERATURES WILL FALL BELOW FREEZING OVER MUCH OF THE STATE. THE OVERNIGHT LOWS WILL FALL BELOW THE FREEZING MARK AWAY FROM THE MODERATING INFLUENCE OF LAKES ERIE AND ONTARIO AND AWAY FROM MORE URBAN AREAS. WYOMING, CATTARAUGUS, ALLEGANY, JEFFERSON AND LEWIS COUNTIES WILL ALSO EXPERIENCE FREEZING TEMPERATURES BUT ARE NOT INCLUDED IN THE WATCH AS THE GROWING SEASON IS WELL PAST IN THESE COUNTIES. NYZ006-011-013-014-019-085-280530- /O.NEW.KBUF.FZ.A.0002.071029T0400Z-071029T1200Z/ OSWEGO-GENESEE-LIVINGSTON-ONTARIO-CHAUTAUQUA-SOUTHERN ERIE- INCLUDING THE CITIES OF...OSWEGO...BATAVIA...GENESEO... CANANDAIGUA...JAMESTOWN...ORCHARD PARK...SPRINGVILLE 521 PM EDT SAT OCT 27 2007 ...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING. CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL BELOW FREEZING SUNDAY NIGHT AND EARLY MONDAY MORNING. ANY COLD SENSITIVE PLANTS SHOULD BE PROTECTED OR MOVED TO SHELTER. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
1 follow-up statement
000 WWUS71 KBUF 280751 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 351 AM EDT SUN OCT 28 2007 ...A WIDESPREAD FROST OR FREEZE IS EXPECTED TO END THE 2007 GROWING SEASON TONIGHT... .COLD CANADIAN HIGH PRESSURE BUILDING EASTWARD ACROSS THE REGION WILL BRING CLEAR SKIES AND LIGHT WINDS TONIGHT AND EARLY MONDAY MORNING. THIS WILL PROVIDE OPTIMUM RADIATIONAL COOLING CONDITIONS AND TEMPERATURES WILL FALL TO NEAR FREEZING OR BELOW ACROSS MUCH OF THE STATE...WITH BELOW FREEZING READINGS OCCURRING AWAY FROM THE MODERATING INFLUENCE OF LAKES ERIE AND ONTARIO AND AWAY FROM URBAN AREAS. WYOMING...CATTARAUGUS...ALLEGANY...JEFFERSON AND LEWIS COUNTIES WILL ALSO EXPERIENCE A FREEZE TONIGHT...BUT ARE NOT INCLUDED IN THE WARNING AS THE GROWING SEASON IS ALREADY OVER IN THESE AREAS. NYZ006-011-013-014-019-085-281600- /O.UPG.KBUF.FZ.A.0002.071029T0400Z-071029T1200Z/ /O.NEW.KBUF.FZ.W.0003.071029T0400Z-071029T1300Z/ OSWEGO-GENESEE-LIVINGSTON-ONTARIO-CHAUTAUQUA-SOUTHERN ERIE- INCLUDING THE CITIES OF...OSWEGO...BATAVIA...GENESEO... CANANDAIGUA...JAMESTOWN...ORCHARD PARK...SPRINGVILLE 351 AM EDT SUN OCT 28 2007 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT MONDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL BELOW FREEZING TONIGHT AND EARLY MONDAY MORNING...RESULTING IN A WIDESPREAD KILLING FREEZE. ANY COLD SENSITIVE PLANTS SHOULD EITHER BE PROTECTED OR MOVED INDOORS. A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ NYZ001>005-010-281600- /O.NEW.KBUF.FR.Y.0011.071029T0400Z-071029T1300Z/ NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-NORTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER... NEWARK...FAIR HAVEN...BUFFALO 351 AM EDT SUN OCT 28 2007 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT MONDAY. CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL TO NEAR FREEZING SUNDAY NIGHT AND EARLY MONDAY MORNING...ALLOWING FOR THE DEVELOPMENT OF A WIDESPREAD KILLING FROST. ANY COLD SENSITIVE PLANTS SHOULD EITHER BE PROTECTED OR MOVED INDOORS. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO, POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ JJR
What forecasters said that day
The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this freeze watch went out at Oct 27, 4:01 PM EDT, 1 hour 20 minutes earlier.
Area forecast discussion, Oct 27, 4:01 PM EDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
401 PM EDT SAT OCT 27 2007
.SYNOPSIS...
DEEPENING LOW PRESSURE OVER SOUTHERN QUEBEC WILL MOVE QUICKLY
NORTHEAST THIS EVENING...REACHING LABRADOR OVERNIGHT. MUCH COLDER
AIR IN THE WAKE OF THIS LOW WILL OVERSPREAD OUR REGION OVERNIGHT AND
SUNDAY BRINGING BELOW NORMAL TEMPERATURES TO THE REGION FOR ONLY THE
SECOND TIME THIS MONTH. IT WILL BE THE COLDEST SURGE OF CANADIAN AIR
SO FAR THIS SEASON AND WILL LEAD TO SOME LAKE EFFECT PRECIPITATION
SOUTHEAST OF BOTH LAKES ERIE AND ONTARIO DURING THE DAY SUNDAY.
ALTHOUGH LOW LEVEL TEMPERATURES WILL INDICATE RAIN THERE COULD BE
SNOW PELLETS MIXED IN. HIGH PRESSURE AND DRIER AIR WILL THEN BUILD
IN FROM THE CENTRAL GREAT LAKES WILL THEN BRING AN END TO ANY
LINGERING LAKE EFFECT SHOWERS SUNDAY AFTERNOON AND EVENING. A
WIDESPREAD FROST OR FREEZE IS EXPECTED SUNDAY NIGHT WHICH SHOULD
BRING AN END TO THE GROWING SEASON TO THE VAST MAJORITY OF THE
REGION.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
THE MAIN WEATHER FACTOR CONCERNING US LATE THIS AFTERNOON AND
EVENING IS AN ACCELERATING AND DEEPENING SURFACE LOW MOVING
NORTHEAST THROUGH SOUTHERN QUEBEC. THE WRF-NAM AND GFS ARE IN CLOSE
AGREEMENT WITH THE CENTRAL PRESSURE DEEPENING TO AROUND 995 MB WITH
MOVEMENT TO LABRADOR BY 12Z SUNDAY. THIS QUICK ACCELERATION OF THE
LOW WILL LEAD TO A STRONG ISALLOBARIC FIELD LATE THIS AFTERNOON AND
EVENING. AT THIS TIME WE WILL KEEP THE WINDS BELOW ADVISORY CRITERIA
BUT GUSTS OVER 40 MPH ARE EXPECTED OVER THE NIAGARA FRONTIER INTO
THE EVENING HOURS.
OUR NEXT FORECAST CONCERN WILL BE PRECIPITATION COVERAGE THIS
EVENING AS THE LEADING EDGE OF THE COLD AIR BEGINS TO WRAP AROUND
THE ABOVE MENTIONED LOW IN THE ADVANCE OF THE UPPER TROUGH. RADAR
COVERAGE OVER SOUTHERN ONTARIO AS OF 19Z WOULD INDICATE AT LEAST
LIKELY POPS FOR AWHILE FOR MOST OF OUR CWA. COVERAGE WILL DECREASE
AFTER THE FRONT MOVES THROUGH BUT 850 MB TEMPERATURES DROPPING TO
MINUS 6C OVERNIGHT ON A NORTHWEST FLOW WILL LIKELY SET UP LAKE
EFFECT RAIN SHOWER BANDS SOUTHEAST OF BOTH LAKES TOWARD MORNING. THE
FETCH AND THE PROJECTED OMEGA FIELDS SUGGEST A LITTLE BETTER
ORGANIZATION SOUTHEAST OF LAKE ONTARIO.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/...
FOR SUNDAY WE MUST REMAIN CONCERNED WITH LAKE EFFECT AS THE AXIS OF
THE UPPER TROUGH SWINGS ACROSS THE REGION ALONG WITH 850 MB
TEMPERATURES AROUND -MINUS 6C. LAKE INDUCED CAPES BECOME AS LARGE AS
800 JOULES PER KILOGRAM SOUTHEAST OF LAKE ONTARIO DURING THE
AFTERNOON. AT THIS TIME IT STILL APPEARS THAT THE SET UP OFF LAKE
ONTARIO IS MUCH BETTER THAN OFF LAKE ERIE. THERE IS MORE OF A FETCH
AND A PRETTY GOOD CONNECTION OFF LAKE HURON AND GEORGIAN BAY. WE
WILL GO WITH A STRIP OF LIKELY POPS SOUTHEAST OF LAKE ONTARIO WITH
THE HIGHEST FROM MONROE COUNTY EASTWARD. NOTHING MORE THAN CHANCE
POPS SOUTHEAST OF LAKE ERIE.
THE UPPER TROUGH AXIS WILL MOVE EAST OF US SUNDAY NIGHT WITH SURFACE
HIGH PRESSURE NOSING IN FROM THE WEST. SUBSIDENCE SHOULD CAP OFF THE
ANY LINGERING LAKE EFFECT. CLEARING SKIES AND THE COLD AIR MASS WILL
LEAD TO ONE OF OUR COLDEST NIGHTS SO FAR THIS SEASON. LOOKS LIKE THE
GROWING SEASON WILL END IN THE AREAS WHERE IT HASNT ALREADY. ANY
HEADLINES CAN WAIT UNTIL THE EARLY MORNING PACKAGE BUT WE WILL
CONTINUE THE WIDESPREAD FROST WORDING IN THE ACTIVE ZONES AND THE
HARD FREEZE WORDING IN THE ZONES THAT ARE CONSIDERED ALREADY DONE
WITH THEIR GROWING SEASON.
MONDAY STILL LOOKS LIKE A GREAT LATE OCTOBER DAY AS THE HIGH TRACKS
JUST TO OUR SOUTH WITH WARM ADVECTION AND PLENTY OF SUNSHINE.
TEMPERATURES SHOULD REBOUND TO JUST ABOUT NORMAL. TUESDAY LOOKS EVEN
BETTER AS THE HIGH MOVES OFF THE MID ATLANTIC COAST AND 850 MB
TEMPERATURES CLIMB TO PLUS 4C TO PLUS 6C.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
TUESDAY NIGHT AND WEDNESDAY, HIGH PRESSURE ALONG THE NEW ENGLAND
COAST WILL MAINTAIN FAIR WEATHER OVER THE REGION DURING THIS
PERIOD. A WARM FRONT MOVING NE ACROSS THE CENTRAL LKS AND PASSING
NORTH OF LAKE ONTARIO TUESDAY EVENING WILL BRING SOME LINGERING
CLOUDS IN THE EVENING TO THE NORTH COUNTRY. OTHERWISE SKIES SHLD
BE MNLY CLR TO PTLY CLDY TUESDAY NGT AND MOSTLY SUNNY WEDNESDAY.
HIGHS WED RETURN ABV NORMAL TO LOWER 60S WITH 850 TEMPS OF +6 TO
+8C
WEDNESDAY NIGHT, A COLD FRONT TRAILING LOW PRESSURE OVER NORTHERN
QUEBEC WILL DROP SOUTHEAST FRM THE CENTRAL LKS AND REACH FROM
NORTHERN NEW ENGLAND SW TO THE NY/PA BORDER BY 12Z THU. IT WILL
BRING A CHANCE OF SHWRS TO MUCH OF THE AREA ALTHOUGH MOISTURE WILL
BE LIMITED. THE BEST CHANCE WILL BE ACROSS THE NORTH COUNTRY, WHERE
THERE IS BETTER DYNAMICS AND MID LVL SHORT WAVE MOVING ACROSS
ONTARIO TWD THE ST LAW VALLEY.
WILL CONTINUE CHANCE OF SHOWER MAINLY EAST OF LAKE ONTARIO IN THE
MORNING THU AS FRNTAL BNDRY EXITS NEW ENGLAND THEN SFC RIDGE BUILDS
EAST WITH SKIES BECMG PTLY SUNNY. ECMWF NOT AS COLD BEHIND FRNT AS
GFS AND WITH HPC GOING TWD ECMWF 850 TEMPS OF +2 SHLD ALLOW FOR
HIGHS IN THE LOW TO MID 50S.
THU NGT THROUGH FRIDAY NIGHT HIGH SLIDES EAST ACROSS THE REGION TO
MAINE FRIDAY MRNG AND THEN OFF THE COAST FRIDAY NGT. THIS PERIOD
SHLD HAVE PTLY CLDY SKIES AT NIGHT AND MOSTLY SUNNY ON FRIDAY. LOWS
BOTH NGTS GENLY IN THE 30S. HIGHS FRIDAY IN THE UPPER 40S TO LOWER
50S.
SATURDAY, A RETURN FLOW ARND BACK SIDE OF HIGH SPREADS INCREASING
MOISTURE ACROSS THE REGION SATURDAY FRM THE OHIO VALLEY WHILE LOW
PRESSURE ADVANCES EAST ACROSS NORTH LKS. WILL INTRODUCE CHANCE OF
SHWRS TO AREAS FRM THE FINGER LKS WEST WHILE AREAS FURTHER EAST STAY
MSTLY SUNNY. TEMPS A BIT WARMER IN SW FLOW WITH HIGHS IN THE MID 50S.
&&
.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
THE BIG AVIATION CONCERN AT THE BEGINNING OF THE TAF PERIOD WILL BE
THE STRONG WINDS AHEAD OF AN APPROACHING COLD FRNT THAT IS EXPECTED
TO APPROACH WESTERN AREAS THIS EVENING. SW WINDS WITH GUSTS TO 35
KTS ARE POSSIBLE ACROSS THE NIAGARA FRONTIER TO ROCHESTER REGION
UNTIL THIS EVENING. CIGS WILL BE GENLY IN THE MVFR RANGE WITH SOME
SHOWERS AT TIMES THAT WILL LOWER VSBYS TO THE MVFR RANGE AS WELL.
THE WINDS WILL SHIFT TO THE NORTHWEST BEHIND THE FRNT WITH GUSTS TO
25 KTS AS WELL. THE MVFR CIGS SHLD IMPROVE TO VFR CONDITIONS LATER
TONIGHT ACROSS THE NIAGARA FRONTIER AND ACROSS THE WATERTOWN AREA
BEHIND THE FRONT BUT IN LAKE EFFECT AREAS EAST AND SE OF THE LAKES
MVFR CIGS SHLD CONTINUE ACROSS THE SOUTHERN TIER AND FRM ROC-SYR.
LOOKING FURHTER AHEAD VFR CONDITIONS WILL REMAIN IN PLACE MONDAY
THROUGH WEDNESDAY WITH THE NEXT CHANCE OF SHOWERS WEDNESDAY NIGHT.
&&
.MARINE...
GALE WARNING REMAINS IN EFFECT FOR THE OPEN WATERS OF LAKES ERIE AND
ONTARIO THROUGH 10 PM. SMALL CRAFT ADVSRYS ARE IN EFFECT UNTIL LT
TONIGHT FOR THE UPPER NIAGARA RIVER AND BUF HARBOR AND HAVE BEEN
EXTENDED THROUGH EARLY SUNDAY EVENING FOR NEARSHORES OF LAKE ERIE
AND THORUGH LATE SUNDAY NIGHT FOR THE NEARSHORES OF ALKE
ONTARIO.
LOW PRESSURE MOVING NORTHEAST ACROSS QUEBEC AND AN APPROACHING COLD
FRONT HAS RESULTED IN A TIGHT PRESSURE GRADIENT OVER THE REGION THIS
AFTERNOON. THE STRONGEST WINDS WILL PERSIST THROUGH THIS EVENING BUT
THE GRADIENT ALONG WITH COLD AIR ADVECTION AND HIGH WAVES WILL
RESULT IN SMALL CRAFT CONDITIONS PERSISTING ON THE LAKES THROUGH
SUNDAY EVENING.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT SUNDAY FOR LEZ040-041.
SMALL CRAFT ADVISORY UNTIL 4 AM EDT SUNDAY FOR LEZ020.
GALE WARNING UNTIL 11 PM EDT THIS EVENING FOR
LOZ062>065.
SMALL CRAFT ADVISORY UNTIL 4 AM EDT MONDAY FOR LOZ042>045.
&&
SYNOPSIS...SAGE
NEAR TERM...SAGE
SHORT TERM...SAGE
LONG TERM...JJP
AVIATION...JJP
MARINE...JJPHazardous weather outlook, Oct 27, 5:21 AM EDT, 12 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 521 AM EDT SAT OCT 27 2007 NYZ001>008-010>014-019>021-085-280930- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 521 AM EDT SAT OCT 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A GOOD POTENTIAL FOR THE FIRST WIDESPREAD FROST AND/OR FREEZE OF THE FALL SEASON SUNDAY NIGHT AS STRONG HIGH PRESSURE CRESTS OVER THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-SLZ022-024-280930- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 521 AM EDT SAT OCT 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LOZ062>065-280930- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 521 AM EDT SAT OCT 27 2007 ...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.